im a male 35 and have been taking levothyroxine for 1 year for a seemingly undiagnosed condition. after developing water blisters from nowhere that became infected then nearly passing out a month later i have been very weak in the legs and suffer from very slow gastric emptying,usually i go once or twice every 7-8 days. my tsh was 91.6 when i became ill so i was put on 25mcg of levo and gradually increased to 100mcg. after initially feeling a little better i have relapsed only this time i have severe breathing problems, most days barely able to walk upstairs.i have a low ef of 38% but normal high heart rate.my tsh is now 5.0 the levo has not helped my fatigue at all but i think it might contribute to breathing problems. lately i am getting muscle pain or ache in my back or kidney .could i reduce dose as im not sure i should be taking this at all! i feel my cardiac problems are worsening and no one is taking it seriously!
Levothyroxine is a thyroid drug. I can see why you are on it also you had a TSH off 91.6 gosh that is so high.
No wonder you was so poorly.
Firstly may i ask what type of specialist do you see for this? Do you see an Endocrinologist? or a cardiologist?
I would suggest getting a bloodtest for FT3, and FT4, along with the TSH, even though i dont know why most Endos go by the TSh for Thyroid Issues, but they tend to do.
I like looking at the Frees, they are more accurate as to what is going on, and also what is available for the body to use.
It looks like your specialist is just going off your TSH level to me.
I would definately NOT reduce the dose until you have a full thyroid panel done.Also i would get the Thyroid Antibodies, done at the same time, with your other added symptoms, this could be Auto-immune thyroid disease.
That i cant say until i have looked at the bloodtests, which were taken .
Also levothyroxine, can cause muscle pain, but so can Auto-immune thyroid.
Even if your doctor or endo? whoever is treating you for this, seems to be going of the TSH, and it still is in the High end of Normal.
If you need anymore help just give me a nudge.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.